Matematicheskii Sbornik. Novaya Seriya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1979, Volume 109(151), Number 2(6), Pages 171–187 (Mi msb2363)  

This article is cited in 8 scientific papers (total in 8 papers)

On the number of solutions of an $n$th degree congruence with one unknown

S. V. Konyagin


Abstract: We show that the number of solutions to the congruence $f(x)\equiv 0\pmod m$, where $f(x)$ is a polynomial of degree $n\geqslant2$ whose coefficients have greatest common divisor relatively prime to $m$, does not exceed $(n/e+O(\ln^2 n))m^{1-1/n}$, where $n/e+O(\ln^2n)$ cannot be replaced by $n/e$.
Bibliography: 5 titles.

Full text: PDF file (1021 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1980, 37:2, 151–166

Bibliographic databases:

UDC: 511.22
MSC: Primary 10A10, 10G05; Secondary 12B05
Received: 11.07.1978

Citation: S. V. Konyagin, “On the number of solutions of an $n$th degree congruence with one unknown”, Mat. Sb. (N.S.), 109(151):2(6) (1979), 171–187; Math. USSR-Sb., 37:2 (1980), 151–166

Citation in format AMSBIB
\Bibitem{Kon79}
\by S.~V.~Konyagin
\paper On the number of solutions of an $n$th degree congruence with one unknown
\jour Mat. Sb. (N.S.)
\yr 1979
\vol 109(151)
\issue 2(6)
\pages 171--187
\mathnet{http://mi.mathnet.ru/msb2363}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=542556}
\zmath{https://zbmath.org/?q=an:0447.10005|0406.10003}
\transl
\jour Math. USSR-Sb.
\yr 1980
\vol 37
\issue 2
\pages 151--166
\crossref{https://doi.org/10.1070/SM1980v037n02ABEH001947}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1980KQ02900001}


Linking options:
  • http://mi.mathnet.ru/eng/msb2363
  • http://mi.mathnet.ru/eng/msb/v151/i2/p171

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Erratum

    This publication is cited in the following articles:
    1. D. A. Mit'kin, “On estimates and asymptotic formulas for rational trigonometric sums that are almost complete”, Math. USSR-Sb., 50:2 (1985), 513–532  mathnet  crossref  mathscinet  zmath
    2. Shparlinskii I., “Polynomial Congruences”, Acta Arith., 58:2 (1991), 153–156  crossref  mathscinet  isi
    3. S. V. Konyagin, T. Steger, “On polynomial congruences”, Math. Notes, 55:6 (1994), 596–600  mathnet  crossref  mathscinet  zmath  isi
    4. Coppersmith D., Shparlinski I., “On Polynomial Approximation of the Discrete Logarithm and the Diffie-Hellman Mapping”, J. Cryptology, 13:3 (2000), 339–360  crossref  mathscinet  zmath  isi
    5. Blackburn S., Gomez-Perez D., Gutierrez J., Shparlinski I., “Predicting Nonlinear Pseudorandom Number Generators”, Math. Comput., 74:251 (2005), 1471–1494  crossref  mathscinet  zmath  adsnasa  isi
    6. Luca F., Shparlinski I.E., “Pseudoprime Values of the Fibonacci Sequence, Polynomials and the Euler Function”, Indag. Math.-New Ser., 17:4 (2006), 611–625  crossref  mathscinet  zmath  isi
    7. Blackburn S.R., Gomez-Perez D., Gutierrez J., Shparlinski I.E., “Reconstructing Noisy Polynomial Evaluation in Residue Rings”, J. Algorithms, 61:2 (2006), 47–59  crossref  mathscinet  zmath  isi
    8. Chen Zh., Winterhof A., “On the Distribution of Pseudorandom Numbers and Vectors Derived From Euler-Fermat Quotients”, Int. J. Number Theory, 8:3 (2012), 631–641  crossref  mathscinet  zmath  isi
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:594
    Full text:149
    References:60
    First page:2

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021